Jump to content

Nimodipine


Recommended Posts

Hi all!

I was so looking forward to not taking these meds every four hours. Well 24 hours later and I've been up most of the night with a rapid heartbeat and panicky feeling, with the headaches from hell!!! It's been a truely awful night. Anyone else have this after finishing these meds? X

Link to comment
Share on other sites

Sarah, I was still in hospital when I came off the nimodopene so wasn't as scared as I was still being monitored. Being alone can be scary, and every step forward a little daunting. But it is a step forward, a good milestone!

What you describes sounds like it could be a little anxiety and worry. I remember when I got home every new ache or pain sent my worry levels soaring and whilst I had never been a worrier prior to SAH that definately changed in the early days.

As others have said, get yourself checked out but also try and do things that relax you. Win shared some great advice on the feeling of panic," remember the panic can't hurt you. " other advice I had was to remember it is just chemicals in your body creating a reaction, it's not nice but it will pass. Try to be very gentle during the day and have a nice wind down routine for bedtime. Keep a diary of what you are doing , maybe a little much? increase of headaches can be an indication you are trying to push your brain a little too much I have found. But I stress, go check out with GP or doctor if you are concerned, they won't dismiss you, they would prefer to have you check in with them, that's what I found.

Link to comment
Share on other sites

Sarah,

My daughter gets panic attacks as Daffs said, so I took her to Docs and the woman Doc listened to her heart

and said to her "it seems real to you but look you are still breathing so it cannot hurt you"

You have to be in control Sarah (You) same name as my daughter.

She still gets them but knows how to deal with them like water and mints takes away dry mouth.

Keep smiling and be well.

Remember to turn on side at bedtime xx

Love

WinB143 xx

Link to comment
Share on other sites

I have to say, I didn't have any real issues with those horse pills, except for being able to taste them YUCK! and the fact that they were so large CHOKE!. I really only set my alarm at midnight and 4am, and I wake up at least twice a night anyway, so that wasn't a problem for me. The good thing though, is because you're taking them 4 times a day, the pile seems to diminish very quickly. If you are having reactions, I'd do as the others said and make sure your doctor what's going on.

Link to comment
Share on other sites

  • 4 weeks later...

I remember thinking that when I get off all of the drugs, I will feel much better...I didn't.

I still don't sleep well. I was at the normal 8hours before SAH now I am at 5 1/2-6hrs. This is very much improved. I started off at about 3hours. I was also very anxious about coming off each of my meds, but after, I was happy I did it. I take no meds now except for tylenol for pains when I can't stand it anymore.

Take it easy on yourself, I know it can be very scary and unknowable.

~Kris

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...